Ask an expert
Question

14 Feb 2006

Period pains(days after my period)
Hi doc,

I suffer from “unexplained” bladder infections, (I use unexplained cause no doc has ever told me the cause)! Ok, now I had my period last week it started on the 3rd until the 8th it was a bit too long as my period is normally 3days (max), now I still have period pains and a brownish discharge that looks like my period is about to start again.

Is this due to the bladder infection or should I see a gynaecologist, I took a morning after pill about three weeks back and my period showed up on time is this due to the morning after pill?
Answer 330 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Yip Delene, the morning after pill can do this. It is a very high dosage of hormone and throws your hormones a bit out of sync. It will probably come right within the next month.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.